# SDR UALA2011041101714

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,729 hours, 10,978 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Leaking
- Location: Rt Bleed Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT BLEED DUCT LEAK LIGHT AND EICAS MESSAGE ON.  FOUND HOT AIR TUBE LEAKING IN RT PAC BAY.  REPLACED TUBE AND FITTING CHECKS OKAY.  ACCOMPLISHED CHECK OF TUBE, FOUND SECURE.  REPLACED HOSE ON RT PACK CONDENSER. RAN PACKS.  NO DUCT LEAK AND DUCT LEAK LIGHT EXTINGUISHED.
